Previous 'Change the damn colour of folate tablets already': best comments
Next Forum: Antidepressants ineffective for under 18s?

NOTICE: It can sometimes take awhile for comment submissions to go through, please be patient.

1 Comment

  1. J191001
    12/06/2016

    Even sparing corticosteroid use can lead to long-term implications and disastrous side effects, because these creams contribute to a systemic change of not only the skin, but the entire body. Google “Topical Steroid Wthdrawal”. Yes, they mask the symptoms initially, but long term use leads to need for higher potency steroids and the effects can be damaging. Topical steroids can effect the adrenal glands and eventually impair the bodies ability to regulate cortisol. I have first hand experience with corticosteroids… I was prescribed them twice in my life, and probably used them more frequently than I should have. However, this was because the more I used them, the more dependent my skin would become and I noticed the dermatitis would spread (never experienced that prior to TS), so I’d have to apply more and more. When I quit them, I suffered the worst rebound eczema in my life. I was covered in redness. I’m about 16 months off corticosteroids now and I haven’t looked back. They aren’t harmless drugs and certainly not a “cure all” cream.

Leave a reply